# SDR ASAA2015091213023

- Difficulty date: September 12, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 29,529 hours, 8,989 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT FMC DISAGREE MESSAGE ILLUMINATED.  ACFT GROUNDED.  QRH PROCEDURE ACCOMPLISHED, FMC DISAGREE MESSAGE NO LONGER DISPLAYED.
